# SDR CHQA200700003

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500827
- Aircraft time: 7,438 hours, 5,803 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Failed
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

FLIGHT 6431 - CMH-MCO - UPON LEVELING AT FL340, FLIGHT ATTENDANT CONTACTED FLIGHT DECK AND INFORMED THAT THERE WAS A LOUD "CRACK" FOLLOWED BY AIR RUSHING INTO THE CABIN FROM THE SERVICE DOOR.  CONTACTED AIR TRAFFIC CONTROL AND ASKED TO GET A LOWER ALTITUDE TO REDUCE THE PRESSURE ON THE DOOR WHILE RUNNING THE QRH CHECKLIST.  DECLARED AN EMERGENCY.  AFTER SECURING THE AIRCRAFT AT THE GATE, IT WAS DETERMINED THAT A TORN DOOR SEAL HAD GIVEN WAY IN THE UPPER LEFT CORNER OF THE SERVICE DOOR, BUT NO STRUCTURAL COMPONENTS WERE DAMAGED.  AIRCRAFT WAS FERRIED TO CMH WHERE MAINTENANCE REPAIRED THE DOOR SEAL.
